# SDR SWAA2025031494122

- Difficulty date: February 7, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA 2025-112904 <[01].  REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 141A1311 SHEET 1 REV; [02] CORRECTED STEP 1.  REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 141A1311 SHEET 1 REV.  SEE INDIVIDUAL SIGN-OFF BELLOW; [03] TASK COMPLETED RII.
